# SDR AWXA960362

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65464287
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7820 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION EMITTING FROM AFT MOUNT OF NR 2 FLAP TRACK.  REMOVED AND REPLACED NR 2 FLAP TRACK PER CARD R3L27003.  (M)
